# SDR SWI202405140404

- Difficulty date: February 22, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Lock Fastener
- Part number: HST11AG66
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ADN MISSING PAINT UNDER PRESSURE FLOOR PANEL LH SIDE IN AND/OR AROUND FASTENERS FS451BLENDED OUT CORROSION UNDER PRESSURE FLOOR PANEL AT FS451. BLENDS PERFORMED ARE WITHIN LIMITS. TREAETED, PRIMED, AND APPLIED TOPCOAT  TO REPAIR AREA IAW BOMBARDIER REO 601R-53-41-666 REV-C 2012-11-06, CRJ200 SRM 51-45-00, 51-42-21, 51-21-11,51-25-06, 51-25-16. NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D REPORT# S022624-3 P.O# 171069 DATE OF INSPECTION: 26FEB2024 OK JC910589
